Are there analogs of the Nash Embedding Theorems for Pseudo-Riemannian Manifolds?
MR0262980 Reviewed Greene, Robert E. Isometric embeddings of Riemannian and pseudo-Riemannian manifolds. Memoirs of the American Mathematical Society, No. 97 American Mathematical Society, Providence, R.I. 1970 iii+63 pp. (Reviewer: W. F. Pohl)
Not clear where you are headed with your concise question, but if you have any interest in Lorenzian manifolds as instances of pseudo-Riemannian manifolds, then this might be of interest, especially for the theorem of Campbell:
"The embedding of General Relativity in five dimensions." Carlos Romero, Reza Tavakol, Roustam Zalaletdinov. General Relativity and Gravitation. March 1996, Volume 28, Issue 3, pp 365-376. (Springer link.)
And there are many papers in some sense following, e.g.: "The embedding of space–times in five dimensions with nondegenerate Ricci tensor," F. Dahia and C. Romero, J. Math. Phys. 43, 3097 (2002). (AIP link.)